# SDR CA100810004

- Difficulty date: August 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727225
- Aircraft time: 50,585 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844143
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE ACFT DAILY INSP, MX DISCOVERED A HYD LEAK IN THE NR 2 ENGINE "A" SYS RETURN HYDR LINE AT THE ENGINE FIREWALL BULKHEAD IN THE RT AFT AIRSTAIRS AREA.  THE HYD LINE WAS R & R WITH A TEMPORARY FLEXIBLE LINE IAW THE ACFT MM AND COMPANY PROCEDURES. THE ACFT WAS RETURNED TO SERVICE WITH NO ADDITIONAL PROBLEMS.   THE TEMPORARY FLEXIBLE LINE WAS SUBSEQUENTLY R & R WITH A NEW SERVICEABLE RIGID LINE WHEN IT BECAME AVAILABLE.  THERE HAVE BEEN NO FURTHER FAULTS.
